# SDR ABXA9500073

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 591036749
- Condition: Gouged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 79-24-01; S.B. 53-127, FOUND GOUGE AT 10 O'CLOCK POSITION ON PLUG DOOR STOP.  BLENDED OUT GOUGE AT 10 O'CLOCK POSITION IAW DC-9 SRM 51-01.
